MAUDE Adverse Event Report: ST. JUDE MEDICAL PEEL-AWAY INTRODUCER 14 CM SHEATH INTRODUCER KIT, 7F; INTRODUCER, CATHETER

ST. JUDE MEDICAL PEEL-AWAY INTRODUCER 14 CM SHEATH INTRODUCER KIT, 7F; INTRODUCER, CATHETER
Model Number 405108
Medical Device Problem Codes Difficult to Insert (1316); Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Codes Cardiac Perforation (2513); Vascular Dissection (3160)
Date of Event 11/09/2022
Type of Reportable Event Serious Injury
Event or Problem Description
During the procedure, the introducer needle was not moving which led to a perforation in the subclavian vein.
 
Additional Manufacturer Narrative
Further information was received confirming the perforation was diagnosed using fluoroscopy and the procedure was completed.The patient is stable.
 
Event or Problem Description
During the rv implant procedure, the introducer needle was not moving in the sheath which led to a perforation in the subclavian vein.The perforation was diagnosed using fluoroscopy when the catheter was being advanced.The procedure was successfully completed and the patient is stable.
 
Additional Manufacturer Narrative
Corrected information: h6.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
PEEL-AWAY INTRODUCER 14 CM SHEATH INTRODUCER KIT, 7F
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key15912790
Report Number3005334138-2022-00660
Device Sequence Number11848994
Product Code DYB
UDI-Device Identifier15415067040876
UDI-Public05415067040879
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K894431
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Model Number405108
Device Catalogue Number405108
Device Lot Number8609763
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2022
Supplement Date Received by Manufacturer12/09/2022
01/12/2023
02/08/2023
Initial Report FDA Received Date12/04/2022
Supplement Report FDA Received Date12/26/2022
01/31/2023
02/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown